Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI INDUCED APATHY ed_uk

Posted by KaraS on March 29, 2005, at 13:18:48

In reply to Re: SSRI INDUCED APATHY KaraS, posted by ed_uk on March 29, 2005, at 6:47:51

> Happy Passover Kara :-)
>
> Ed xx


Thanks Ed. Actually it doesn't start until April 23rd. It's usually close to the time of Easter but for some reason this year it's a month later. (But your good wishes will keep.)

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:474712
URL: http://www.dr-bob.org/babble/20050326/msgs/477230.html